Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 827698, 6 pages
http://dx.doi.org/10.1155/2014/827698
Research Article

Controllability for a Wave Equation with Moving Boundary

1College of Applied Mathematics, Jilin University of Finance and Economics, Changchun 130117, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
3Educational Administration, Jilin University of Finance and Economics, Changchun 130117, China

Received 8 November 2013; Accepted 15 February 2014; Published 27 February 2014

Academic Editor: Laurent Gosse

Copyright © 2014 Lizhi Cui and Libo Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Lizhi Cui, Yang Jiang, and Yu Wang, “Exact controllability for a one-dimensional wave equation with the fixed endpoint control,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Isaías Pereira de Jesus, “Hierarchical Control for the Wave Equation with a Moving Boundary,” Journal of Optimization Theory and Applications, 2016. View at Publisher · View at Google Scholar
  • Lizhi Cui, “The wave equation with internal control in non-cylindrical domains,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar